MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB TRAY (CLMGC)608; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB TRAY (CLMGC)608; GENERAL SURGERY TRAY (KIT)
Model Number SAN13CLMGD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/1979
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for the blue operating room towels pwtb04-stm, lot#20180820-23-sh shows that the product was manufactured on 29th aug 2018.Based on the supplier¿s investigation, the device history record review did not indicate any exception that would have led to the reported incident.The supplier checked on the retained sample.The average linting data was 0.207/10 pieces and within limits (=0.38g/10 pieces).No sample was provided for evaluation at this time.The operating room towel is made of cotton, so lint is born and inevitable.The intended use of operating room towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.Based on the investigation, all linting test data is within the acceptable range.There is no abnormal situation that has happened in production.Therefore, the root cause could not be determined and no further action.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported that during a setup for a transcatheter aortic valve replacement, lint fibers from the blue or towels pwtb04-stm from the catheter lab tray kit/ san13clmgd were found in both their white and blue bowls that were filled with normal saline and heparinized solution.There was no patient injury or delay and it was reported that the patient was doing well.

Brand Name
CATH LAB TRAY (CLMGC)608
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8383682
Report Number1423537-2019-00278
Device Sequence Number14184608
Product Code LRO
UDI-Device Identifier10887488811413
UDI-Public10887488811413
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSAN13CLMGD
Device Catalogue NumberSAN13CLMGD
Device Lot Number107098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient Weight62